Is it safe to take alprazolam with tramadol?
User rating for this question
i simply want to know if its safe to take 6 - 1mg alprazolam with 100 mg tramadol.
Posted Sat, 30 Nov 2013 in Medicines and Side Effects
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: NO Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about the various health conditions are you currently being managed for. I hope they get to control your health and greatly improve your quality of life. The maximum recommended dose of alprazolam is 4mg per day. 6mg is definitely not a dose to consume at once or in a day. It is safe to take tramadol and alprazolam but I will not encourage you to take 6mg of alprazolam in a day or at a time. My suggestion is that you talk with your doctor about whatever changes in your symptoms that may warrant a revision of your drug dosages so that he can probe into and see what adjustments in dosages or supplementary drugs can be considered to make you fell better. I hope you find this helpful and that it addresses your query fully. Thank you so much for using our services. Please, feel free to ask for more clarifications if need be. I wish you well. Thanks. Dr. Ditah, MD.
Follow-up: Is it safe to take alprazolam with tramadol? 2 hours later
thank you for your timely response. i had one doctore tell me that i could take 100 mg of alprazolam and just sleep for 2 days. upon hearing that, i became severly addicted. My main issue now is my obesity. Since our only child was killed at age 16, i was put on soooo many meds its not funny. 1st anti-depressant, which worked wonders was Effexor. However it put 75 lbs of weight on me. my normal weight is 145 lbs, and i look good.I made appt for gastric sleeve, when i researched it , it terrified me. I then convinced myself that is the lazy way out. I realize its up to me to eat right and start working out again. Having very difficult time getting motivated. I'm certain its depression holding me back and rhematiod arthritis. Reason for my depression is due to significant amount of deaths in my family, the worst being our only child. My brother died 11/2002, liver cancer. 9 months later our girl was run over by a speedboat and basically mutilated. XXXXXXX (daughter), i will never get over. 1 month later after XXXXXXX my dad died. he laid on the couch, said "i cnat live without my poopsie". (meaning Lindsey) Linz was only granchild. XXXXXXX 2012 my sister and only sibling died from COPD. i am seeing a psychiatrist currently. Another one prior to him and a paraphyscologist. Forgive me for babbling, wasnt my intention. Just wanted to shine a few lights on things, and y i am the way i am. Thank you in advance Doctor. Kind Regards, XXXXXXX Currey YYYY@YYYY
Answered by Dr. Chobufo Ditah 8 hours later
Brief Answer: It must have been very difficult for you. Detailed Answer: Hi Currey, Thank you so much for following up with me. Reading through the above text has shed more lights on your current condition. The deaths are many and composed of very close and dear persons to you within such a small time frame. No one would not be perturbed if faced with these many tragedies. I feel your pain, I sympathise with your loss and I understand your problems even more. There are some things we can change and others we cannot change in life. When it is something that cannot be changed, my advice is that we accept and move forward. We cannot forget or delete the past but we must not allow it to compromise the present and the future. it is normal to mourn a dear one. But, it is even more important to accept the condition and try to move on. I believe our departed loved ones would be happier knowing that we are at least happy with our lives and that would be a great way of remembering them. If they were to return, they would never feel comfortable knowing that they are responsible for this very poor state of live you are currently going through. Make it a pledge to honor them and how dear they were in your life with a happier day. Wake up everyday, dedicate it to one of these departed ones and live it exactly the same way this loved one would have loved to see you living it. I know they all meant good for you and you can only capitalise on that to move on. Please try and look for ways to motivate yourself and move forward. This would help in reducing the huge amount of medications you are consuming daily to keep going. This is going to be of great hep to you. Please, consider having a more thorough chat on various coping strategies that can help you get out of this. I hope you find this helpful. I honestly wish that by some self motivation and through various coping strategies, you can return to living an enjoyable life. Thank you using our services and feel free to keep the conversation going. Dr. Ditah, MD